# SDR CALA9700444

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Link
- Part number: 3937030503
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THERE WAS NO CHANGE IN INDICATION.  THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG ACTUATOR LOWER LINK BROKEN.  THE LOWER LINK WAS REMOVED AND REPLACED.  A TEST FLIGHT WAS CONDUCTED AND GEAR RETRACTION AND EXTENSION WAS NORMAL.
